# SDR REXA2016090301710

- Difficulty date: September 3, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 26,880 hours, 24,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 544-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK NR 7 BS 544 - 559+80 HAS CORROSION.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 51-01-11 PARA A(4)-(9) & REO 601R-53-00-055.
